# SDR DHLA201000102

- Difficulty date: September 3, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R & R EXISTING REPAIR ON RT RUDDER PLATING AT ZR 61.156 (REF REPAIR REPORT VS002) UTILIZING APPROVED DATA.  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1.  REMOVED PLATING AND EXISTING NON STANDARD REPAIR IAW SRM 55-1-0 PG 1, SRM 51-1-21. FABRICATED NEW PLATING (AL2024T3 0.040") IAW SRM 55-6-1 FIG 1 ITEM "C". CLEANED, TREATED AND PRIMED AREA + NEW PLATING IAW SRM 51-1-8B. INSTALLED NEW PLATING IAW SRM 51-1-11 (PRC) SRM 51-1-21. REFER TO NR 265718 FOR BALANCING.
